REAL

Intrinsic volumes of random polytopes with vertices on the boundary of a convex body

Böröczky, Károly (Ifj.) and Fodor, Ferenc and Hug, Daniel (2013) Intrinsic volumes of random polytopes with vertices on the boundary of a convex body. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 365 (2). pp. 785-809. ISSN 0002-9947

[img]
Preview
Text
1103.4978.pdf

Download (265kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA73 Geometry / geometria
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 08 Aug 2017 10:16
Last Modified: 08 Aug 2017 10:16
URI: http://real.mtak.hu/id/eprint/58180

Actions (login required)

View Item View Item